# SDR FY4Y201202224

- Difficulty date: February 20, 2012
- Submitted: February 22, 2012
- Operation: Air carrier
- Filed by: Air Asia Co. Ltd., repair station FY4Y197M
- Aircraft: N86425
- Make and model: Boeing 727212
- Aircraft serial: 21459
- Aircraft time: 67,847 hours, 39,952 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 65198616
- Condition: Corroded
- Location: Zone 100
- Part time: 67,847 hours, 39,952 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERFORMED 6C CHECK, LOWER FUSELAGE BS 348 TO 351 S27R WAS FOUND CORRODED.  AFTER CORROSION REMOVED, CLEAN UP DEPTH WAS OUT OF LIMIT PER SRM 53-10-1 PAGE 1.
